# SDR AWXA200300490

- Difficulty date: April 29, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 261NF
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A 1.5 INCH CRACK WAS FOUND IN CENTER OF FLOOR PANEL 261NF.  MAINTENANCE PERFORMED COMPOSITE REPAIR OF CRACK IN CENTER OF FLOOR PANEL 261NF IAW A320 SRM 53-02-00 PG 203-207 FIG 202.
